×

Étude interne des systèmes linéaires d’équations aux dérivées partielles. (French) Zbl 0253.35015


MSC:

35G05 Linear higher-order PDEs
35A99 General topics in partial differential equations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Cramlet ( C.M. ) : [1] Implicit part different equations ( Bulletin A. M. S. , vol. 44 , 1938 , p. 107 - 109 ). Article | Zbl 0018.35903 · Zbl 0018.35903
[2] Systems of partial different equations ( University of Washington Public in Mathematics , vol. 3 , 1948 , p. 45 - 54 ).
[3] Goldschmidt ( H. ) : [3] Existence theorems for analytic linear partial differential equations ( Ann. Mathematics , vol. 86 , 1962 , p. 246 - 270 ). MR 219859 | Zbl 0154.35103 · Zbl 0154.35103
[4] Prolongations of linear partial different equations : I. A conjoncture of E. Cartan ( Ann. scient. Éc. Norm. Sup. , 4 e série, t. 1 , 1968 , p. 417 - 444 ). Numdam | MR 235584 | Zbl 0167.09402 · Zbl 0167.09402
[5] Formal theory of overdetermined linear partial different equations ( A. M. S. Proc. Conf. in Global Analysis , 1968 ). Zbl 0207.09201 · Zbl 0207.09201
[6] Janet ( M. ) : [6] Les systèmes d’équations aux dérivées partielles ( J. Math. pures et appl. , t. 3 , 1920 , p. 65 ). Article | JFM 47.0440.03 · JFM 47.0440.03
[7] Les modules de formes algébriques ( Ann. scient. Éc. Norm. Sup. , t. XLI , 1924 , p. 27 - 65 ). · JFM 50.0321.03
[8] Leçons sur les systèmes d’équations aux dérivées partielles ( Cahiers scientifiques , fasc. IV, Gauthier-Villars , Paris , 1929 ). JFM 55.0276.01 · JFM 55.0276.01
[9] Les systèmes d’équations aux dérivées partielles ( Mémorial Sc. math. , fasc. XXI). Numdam | JFM 53.0439.01 · JFM 53.0439.01
[10] Équations aux dérivées partielles ( Formulaire de math. , C. N. R. S ., fasc. VII, 1956 ). Zbl 0073.07801 · Zbl 0073.07801
[11] Kuranishi ( M. ) : [11] Involutive systems , Sao Paolo , 1966 . · Zbl 0158.40503
[12] Libermann ( P. ) : [12] Sur les prolongements des fibrés principaux et les groupoïdes différentiables. · Zbl 0248.53031
[13] Sur la géométrie des prolongements des espaces fibrés vectoriels ( Colloque international C. N. R. S ., Grenoble , 1963 ).
[14] Riquier ( Ch. ) : [14] Les systèmes d’équations aux dérivées partielles , Gauthier-Villars , Paris , 1910 . JFM 40.0411.01 · JFM 40.0411.01
[15] La méthode des fonctions majorantes et les systèmes d’équations aux dérivées partielles ( Mémorial Sc. math. , fasc. XXXII). Numdam | JFM 54.0489.02 · JFM 54.0489.02
[16] Ritt ( J.F. ) : [16] Differential algebra , Dover , 1950 puis 1966 . MR 201431 | Zbl 0037.18402 · Zbl 0037.18402
[17] Spencer ( D.C. ) : [17] Overdetermined systems of linear partial differential equations ( A. M. S. , 1968 ). MR 242200 | Zbl 0185.33801 · Zbl 0185.33801
[18] Thomas ( J.M. ) : [18] Annals of Math. , 30 , 1929 . JFM 55.0874.01 · JFM 55.0874.01
[19] Riquier’s theory ( Annals of Math. , 35 , 1934 ). · Zbl 0010.02202
[20] Matrices of integers ordering derivatives ( Trans. A. M. S. , vol. 33 , 1931 , p. 389 ). Zbl 0002.00702 | JFM 57.0122.02 · Zbl 0002.00702
[21] Conditions for an orthonormic system ( Trans. A. M. S. , vol. 34 , 1932 ).
[22] Ordely different systems ( Duke Math. J. , vol. 1940 , p. 249 - 290 ). Article | JFM 66.0429.02 · JFM 66.0429.02
[23] Systems and roots , W. Byrd Press , 1962 .
[24] Guillemin ( V. ) et Sternberg ( S. ) : [24] An Algebric model of transitive differential Geometry ( Bull. Am. Math. Soc. , vol. 70 , 1964 , p. 16 - 47 ). Article | MR 170295 | Zbl 0121.38801 · Zbl 0121.38801
[25] Sweeney ( W.J. ) : [25] The D-Neumann problem ( Acta Math. , vol. 120 , 1968 , p. 223 - 251 ). MR 226662 | Zbl 0159.38402 · Zbl 0159.38402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.